Advanced Search
Article Contents
Article Contents

Existence and upper semicontinuity of attractors for non-autonomous stochastic lattice systems with random coupled coefficients

Abstract Related Papers Cited by
  • In this paper, we consider the existence of random attractors in a weighted space $ l_\rho ^2 $ for first-order non-autonomous stochastic lattice system with random coupled coefficients and multiplicative/additive white noise, and establish the upper semicontinuity of random attractors as the intensity of noise approaches zero.
    Mathematics Subject Classification: Primary: 35B40, 35B41; Secondary: 37L55, 60H15.


    \begin{equation} \\ \end{equation}
  • [1]

    R. A. Adams and J. J. Fournier, Sobolev Spaces, 2nd edition, Elsevier Ltd., 2003.


    L. Arnold, Random Dynamical Systems, Springer-Verlag, New York and Berlin, 1998.


    P. W. Bates, K. Lu and B. Wang, Attractors for lattice dynamical systems, Internat. J. Bifur. Chaos., 11 (2001), 143-153.doi: 10.1142/s0218127401002031.


    P. W. Bates, H. Lisei and K. Lu, Attractors for stochastic lattice dynamical systems, Stoch. Dyn., 6 (2006), 1-21.doi: 10.1142/S0219493706001621.


    P. W. Bates, K. Lu and B. Wang, Random attractors for stochastic reaction-diffusion equations on unbounded domains, J. Differential Equations, 246 (2009), 845-869.


    P. W. Bates, K. Lu and B. Wang, Attractors for non-autonomous stochastic lattice systems in weighted space, Physica D, 289 (2014), 32-50.doi: 10.1016/j.physd.2014.08.004.


    I. Chueshov, Monotone Random Systems Theory and Applications, Springer-Verlag, New York, 2002.


    T. Caraballo and J. A. Langa, On the upper semicontinuity of cocycle attractors for nonautonomous and random dynamical systems, Dynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis, 10 (2003), 491-513.


    T. Caraballo and K. Lu, Attractors for stochastic lattice dynamical systems with a multiplicative noise, Front. Math. China, 3 (2008), 317-335.doi: 10.1007/s11464-008-0028-7.


    T. Caraballo, X. Han, B. Schmalfuss and J. Valero, Random attractors for stochastic lattice dynamical systems with infinite multiplicative white noise, Nonlinear Anal., 130 (2016), 255-278.doi: 10.1016/j.na.2015.09.025.


    H. Crauel, A. Debussche and F. Flandoli, Random attractors, J. Dyn. Diff. Eqns., 9 (1997), 307-341.


    H. Crauel and F. Flandoli, Attractors for random dynamical systems, Probab. Th. Re. Fields, 100 (1994), 365-393.doi: 10.1007/bf01193705.


    J. Duan, K. Lu and B. Schmalfuss, Invariant manifolds for stochastic partial differential equations, Ann. Probab., 31 (2003), 2109-2135.


    F. Flandoli and B. Schmalfuss, Random attractors for the 3D stochastic Navier-Stokes equation with multiplicative noise, Stochastics: An Inter. J. Probability and Stoch. Processes., 59 (1996), 21-45.


    J. K. Hale and G. Raugel, Upper semicontinuity of the attractor for a singularly perturbed hyperbolic equation, J. Differential Equations, 73 (1988), 197-214.doi: 10.1016/0022-0396(88)90104-0.


    X. Han, W. Shen and S. Zhou, Random attractors for stochastic lattice dynamical systems in weighted spaces, J. Differential Equations, 250 (2011), 1235-1266.doi: 10.1016/j.jde.2010.10.018.


    X. Han, Random attractors for stochastic sine-Gordon lattice systems with multiplicative white noise, J. Math. Anal. Appl., 376 (2011), 481-493.doi: 10.1016/j.jmaa.2010.11.032.


    J. Huang, The random attractor of stochastic FitzHugh-Nagumo equations in an infinite lattice with white noises, Phys. D., 233 (2007), 83-94.doi: 10.1016/j.physd.2007.06.008.


    Y. Lv and J. Sun, Dynamical behavior for stochastic lattice systems, Chaos Solitons Fractals, 27 (2006), 1080-1090.doi: 10.1016/j.chaos.2005.04.089.


    Y. Lv and J. Sun, Asymptotic behavior of stochastic discrete complex Ginzburg-Landau equations, Phys. D., 221 (2006), 157-169.doi: 10.1016/j.physd.2006.07.023.


    A. Pazy, Semigroup of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983.doi: 10.1007/978-1-4612-5561-1.


    D. Ruelle, Characteristic exponents for a viscous fluid subjected to time dependent forces, Commu. Math. Phys., 93 (1984), 285-300.doi: 10.1142/9789812833709_0019.


    G. Raugel and G. R. Sell, Navier-Stokes equations on thin 3D domains. I: global attractors and global regularity of solutions, Journal of American Mathematical Society, 6 (1993), 503-568.doi: 10.1090/s0894-0347-1993-1179539-4.


    E. V. Vleck and B. Wang, Attractors for lattice FitzHugh-Nagumo systems, Phys. D., 212 (2005), 317-336.doi: 10.1016/j.physd.2005.10.006.


    B. Wang, Dynamics of systems on infinite lattices, J. Differential Equations, 221 (2006), 224-245.doi: 10.1016/j.jde.2005.01.003.


    B. Wang, Asymptotic behavior of non-autonomous lattice systems, J. Math. Anal. Appl., 331 (2007), 121-136.doi: 10.1016/j.jmaa.2006.08.070.


    B. Wang, Sufficient and necessary criteria for existence of pullback attractors for non-compact random dynamical systems, J. Differential Equations, 253 (2012), 1544-1583.doi: 10.1016/j.jde.2012.05.015.


    B. Wang, Existence and upper semicontinuity of attractors for stochastic equations with deterministic non-autonomous terms, Stochastics and Dynamics, 14 (2014), 31 pages.doi: 10.1142/s0219493714500099.


    Y. Wang, Y. Liu and Z. Wang, Random attractors for partly dissipative stochastic lattice dynamical systems, J. Difference Eqns. Appl., 14 (2008), 799-817.doi: 10.1080/10236190701859542.


    X. Wang, S. Li and D. Xu, Random attractors for second-order stochastic lattice dynamical systems, Nonlinear Anal., 72 (2010), 483-494.doi: 10.1016/j.na.2009.06.094.


    C. Zhao and S. Zhou, Compact uniform attractors for dissipative lattice dynamical systems with delays, Discrete Contin. Dyn. Syst., 21 (2008), 643-663.doi: 10.3934/dcds.2008.21.643.


    C. Zhao, S. Zhou and W. Wang, Compact kernel sections for lattice systems with delays, Nonlinear Anal., 70 (2009), 1330-1348.doi: 10.1016/j.na.2008.02.015.


    C. Zhao and S. Zhou, Attractors of retarded first order lattice systems, Nonlinearity, 20 (2007), 1987-2006.doi: 10.1088/0951-7715/20/8/010.


    C. Zhao and S. Zhou, Sufficient conditions for the existence of global random attractors for stochastic lattice dynamical systems and applications, J. Math. Anal. Appl., 354 (2009), 78-95.doi: 10.1016/j.jmaa.2008.12.036.


    S. Zhou, Attractors for second order lattice dynamical systems, J. Differential Equations, 179 (2002), 605-624.doi: 10.1006/jdeq.2001.4032.


    S. Zhou, Attractors for first order dissipative lattice dynamical systems, Phys. D., 178 (2003), 51-61.doi: 10.1016/s0167-2789(02)00807-2.


    S. Zhou and W. Shi, Attractors and dimension ofdissipative lattice systems, J. Differential Equations, 224 (2006), 172-204.doi: 10.1016/j.jde.2005.06.024.


    S. Zhou, Attractors and approximations for lattice dynamical systems, J. Differential Equations, 200 (2004), 342-368.doi: 10.1016/j.jde.2004.02.005.


    S. Zhou and L. Wei, A random attractor for a stochastic second order lattice system with random coupled coefficients, J. Math. Anal. Appl., 395 (2012), 42-55.doi: 10.1016/j.jmaa.2012.04.080.


    X. Zhao and S. Zhou, Kernel sections for processes and nonautonomous lattice systems, Discrete Contin. Dyn. Syst. Ser. B., 9 (2008), 763-785.

  • 加载中

Article Metrics

HTML views() PDF downloads(159) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint